Holevn Health share articles about :Thuốc Theraflu (pseudoephedrine) Daytime Severe Cold , side effects – dosage , Thuốc Theraflu (pseudoephedrine) Daytime Severe Cold what disease treatment.Other noted issues. Please refer to the details below.
Generic Name: acetaminophen, dextromethorphan, and pseudoephedrine (a SEET a MIN oh fen, DEX troe me THOR fan, SOO doe ee FED rin)
Brand Name:Alka-Seltzer Plus Flu Liquigels, Comtrex Non-Drowsy, Dayquil Liquicaps, Daytime Cold, Non-Drowsy Daytime, Robitussin Honey Flu Non-Drowsy, Theraflu (pseudoephedrine) Daytime Severe Cold, Theraflu Severe Cold & Congestion Non-Drowsy, Triaminic Cough & Sore Throat (pseudoephedrine), Triaminic Softchew Throat Pain and Cough, Triaminic Softchews Cough & Sore Throat (pseudoephedrine)
Medically reviewed by Holevn.org on Aug 2, 2019 – Written by Cerner Multum
The Theraflu (pseudoephedrine) Daytime Severe Cold brand name has been discontinued in the U.S. If generic versions of this product have been approved by the FDA, there may be generic equivalents available.
What is Theraflu (pseudoephedrine) Daytime Severe Cold?
Acetaminophen is a pain reliever and fever reducer.
Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.
Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
Theraflu (pseudoephedrine) Daytime Severe Cold is a combination medicine used to treat headache, fever, body aches, cough, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.
Theraflu (pseudoephedrine) Daytime Severe Cold will not treat a cough that is caused by smoking, asthma, or emphysema.
Theraflu (pseudoephedrine) Daytime Severe Cold may also be used for purposes not listed in this medication guide.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).
In rare cases, acetaminophen may cause a severe skin reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.
Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
Before taking this medicine
You should not use this medication if you are allergic to acetaminophen, dextromethorphan, or pseudoephedrine.
Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.
Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:
liver disease, alcoholism, or if you drink more than 3 alcoholic beverages per day;
high blood pressure, heart disease, coronary artery disease, or recent heart attack;
epilepsy or other seizure disorder;
enlarged prostate or urination problems;
pheochromocytoma (an adrenal gland tumor); or
cough with mucus, or cough caused by emphysema or chronic bronchitis.
It is not known whether Theraflu (pseudoephedrine) Daytime Severe Cold will harm an unborn baby. Do not use this medicine without a doctor’s advice if you are pregnant.
This medication may pass into breast milk and may harm a nursing baby. Decongestants may also slow breast milk production. Do not use this medicine without your doctor’s advice if you are breast-feeding a baby.
Artificially sweetened cold medicine may contain phenylalanine. If you have phenylketonuria (PKU), check the medication label to see if the product contains phenylalanine.
How should I take Theraflu (pseudoephedrine) Daytime Severe Cold?
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.
Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.
The chewable tablet must be chewed thoroughly before you swallow it.
Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.
Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days (or 5 days if treating a child), if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
What happens if I miss a dose?
Since Theraflu (pseudoephedrine) Daytime Severe Cold is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.
What happens if I overdose?
Seek emergency medical attention or call 115. An overdose of acetaminophen can be fatal.
The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
What should I avoid while taking Theraflu (pseudoephedrine) Daytime Severe Cold?
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.
Theraflu (pseudoephedrine) Daytime Severe Cold side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Theraflu (pseudoephedrine) Daytime Severe Cold and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using this medicine and call your doctor at once if you have:
chest pain, rapid pulse, fast or uneven heart rate;
severe dizziness, feeling like you might pass out;
mood changes, confusion, hallucinations;
tremor, seizure (convulsions);
little or no urinating;
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes; or
dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, chest pain, uneven heartbeats, seizure).
Common side effects may include:
mild nausea, diarrhea, upset stomach;
dry mouth, nose, or throat;
feeling nervous, restless, irritable, or anxious; or
sleep problems (insomnia).
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
What other drugs will affect Theraflu (pseudoephedrine) Daytime Severe Cold?
Other drugs may interact with acetaminophen, dextromethorphan, and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.
Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.
Copyright 1996-2018 Cerner Multum, Inc. Version: 13.01.
The content of Holevn is solely for the purpose of providing information about Thuốc Theraflu (pseudoephedrine) Daytime Severe Cold and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.
Reference from: https://www.drugs.com/mtm/theraflu-pseudoephedrine-daytime-severe-cold.html